Hausen, Jutta; Johnson, Johnny A.
Abelian groups with many automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) , p. 1-5
Zbl 0358.20062 | MR 466349
URL stable : http://www.numdam.org/item?id=RSMUP_1976__55__1_0

Bibliographie

[1] L. Fuchs, Infinite Abelian Groups, vol. I, Academic Press, New York, 1970. MR 255673 | Zbl 0209.05503

[2] L. Fuchs, Infinite Abelian Groups, vol. II, Academic Press, New York, 1973. MR 349869 | Zbl 0257.20035

[3] A.P. Mishina, On automorphisms and endomorphisms of abelian groups, Vestnik, Moscow Univ. Ser. Matem. i Mekh., no. 4 (1962), 39-43 [Russian]. MR 144959

[4] A.D. Polimeni, Groups in which Aut(G) is transitive on the isomorphism classes of G, Pacific J. Math., 48 (1973), 473-480. MR 393234 | Zbl 0269.20019